Lie symmetry analysis, conservation laws and analytical solutions for chiral nonlinear Schrödinger equation in (2 + 1)-dimensions
Articles
Jin-Jin Mao
China University of Mining and Technology
Shou-Fu Tian
China University of Mining and Technology
https://orcid.org/0000-0003-2594-1379
Tian-Tian Zhang
China University of Mining and Technology
https://orcid.org/0000-0001-5628-4434
Xing-Jie Yan
China University of Mining and Technology
Published 2020-05-01
https://doi.org/10.15388/namc.2020.25.16653
PDF

How to Cite

MaoJ.-J., TianS.-F., ZhangT.-T. and YanX.-J. (2020) “Lie symmetry analysis, conservation laws and analytical solutions for chiral nonlinear Schrödinger equation in (2 + 1)-dimensions”, Nonlinear Analysis: Modelling and Control, 25(3), pp. 358–377. doi: 10.15388/namc.2020.25.16653.

Abstract

In this work, we consider the chiral nonlinear Schrödinger equation in (2 + 1)-dimensions, which describes the envelope of amplitude in many physical media. We employ the Lie symmetry analysis method to study the vector field and the optimal system of the equation. The similarity reductions are analyzed by considering the optimal system. Furthermore, we find the power series solution of the equation with convergence analysis. Based on a new conservation law, we construct the conservation laws of the equation by using the resulting symmetries. 

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy